Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What does reducing TSH levels mean ?

I had Day-3 blood test done with results TSH 0.147, Free T3 3.09, Free T4 1.84. I was detected hypothyroid last year (with high TSH) and taking Thyronorm tablet 100mcg. I am trying conceive but unable since 1 year. Last blood was test taken on 02-April which had TSH 2.13. In December 10 the TSH was 2.86. In July 20 of 1.944 What to interpret from the report and what medical advice is required?
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  500
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
It's probable that you are returning to a normal euthyroid state from your hypothyroidism. You may need to get an ultrasound to look for PCOS which can be associated with Hypothyroidism. Also your Gynaecologist would ask for hormone levels FSH, LH, Prolactin to be checked. Do you have high blood sugar. Kindly consult your Gynaecologist in this regard.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor